# SDR DHL9980636C

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Cracked
- Location: Bs 1140-1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, C3 CARGO COMPT FLOOR FROM STA 1140-1160 CENTER HAS CRACK AROUND GOUGE ON LWR SIDE.  TRIMMED CRACKED AREA OF FLOOR BOARD, FABRICATED REPAIR DOUBLER IAW DC8 SRM 53-2-0 FIG 1D.  INSTALLED DOUBLER IAW DC8 SRM 51-1-21, PG 1.  N/R CARD NR 0810.
